phone +7 (3412) 91 60 92

Archive of Issues

Russia Nizhni Novgorod
Section Mathematics
Title The regularized iterative Pontryagin maximum principle in optimal control. I. Optimization of a lumped system
Author(-s) Kuterin F.A.a, Sumin M.I.a
Affiliations Nizhni Novgorod State Universitya
Abstract The stable sequential Pontryagin maximum principle or, in other words, the regularized Pontryagin maximum principle in iterative form is formulated for the optimal control problem of a system of ordinary differential equations with pointwise phase equality constraint and a finite number of functional equality and inequality constraints. The main difference between it and the classical Pontryagin maximum principle is that, firstly, it is formulated in terms of minimizing sequences, secondly, the iterative process occurs in dual space and, thirdly, it is resistant to errors of raw data and gives a minimizing approximate solution in the sense of J. Warga. So it is a regularizing algorithm. The proof of the regularized Pontryagin maximum principle in iterative form is based on the methods of dual regularization and iterative dual regularization.
Keywords optimal control, instability, iterative dual regularization, regularized iterative Lagrange principle, regularized iterative Pontryagin's maximum principle
UDC 517.91, 517.977
MSC 47A52, 93C15
DOI 10.20537/vm160403
Received 15 September 2016
Language Russian
Citation Kuterin F.A., Sumin M.I. The regularized iterative Pontryagin maximum principle in optimal control. I. Optimization of a lumped system, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2016, vol. 26, issue 4, pp. 474-489.
  1. Sumin M.I. Parametric dual regularization for an optimal control problem with pointwise state constraints, Comput. Math. Math. Phys., 2009, vol. 49, issue 12, pp. 1987-2005. DOI: 10.1134/S096554250912001X
  2. Sumin M.I. Regularized parametric Kuhn–Tucker theorem in a Hilbert space, Comput. Math. Math. Phys., 2011, vol. 51, issue 9, pp. 1489-1509. DOI: 10.1134/S0965542511090156
  3. Sumin M.I. On the stable sequential Kuhn-Tucker theorem and its applications, Applied Mathematics, 2012, vol. 3, pp. 1334-1350. DOI: 10.4236/am.2012.330190
  4. Sumin M.I. Stable sequential convex programming in a Hilbert space and its application for solving unstable problems, Comput. Math. Math. Phys., 2014, vol. 54, issue 1, pp. 22-44. DOI: 10.1134/S0965542514010138
  5. Duality-based regularization in a linear convex mathematical programming problem, Comput. Math. Math. Phys., 2007, vol. 47, issue 4, pp. 579-600. DOI: 10.1134/S0965542507040045
  6. Sumin M.I. Nekorrektnye zadachi i metody ikh resheniya. Materialy k lektsiyam dlya studentov starshikh kursov: Uchebnoe posobie (Ill-posed problems and their solutions. Materials for lectures for senior students: Textbook), Lobachevsky State University of Nizhni Novgorod, 2009.
  7. Warga J. Optimal control of differential and functional equations, New York: Academic Press, 1972, 531 p. Translated under the title Optimal'noe upravlenie differentsial'nymi i funktsional'nymi uravneniyami, Moscow: Nauka, 1977, 624 p.
  8. Sumin M.I. Suboptimal control of distributed-parameter systems: Minimizing sequences and the value function, Comput. Math. Math. Phys., 1997, vol. 37, issue 1, pp. 21-39.
  9. Loewen P.D. Optimal control via nonsmooth analysis, CRM Proceedings and Lecture Notes, vol. 2. Providence, RI: Amer. Math. Soc., 1993.
  10. Vasil’ev F.P. Metody optimizatsii (Optimization methods), vols. 1, 2, Moscow: Moscow Center for Continuous Mathematical Education, 2011, 620 p., 432 p.
  11. Alekseev V.M., Tikhomirov V.M., Fomin S.V. Optimal'noe upravlenie (Optimal Control), Moscow: Nauka, 1979, 432 p.
  12. Aubin J.-P. L’analyse non lineaire et ses motivations economiques, Paris-New York: Masson, 1984, 214 p. Translated under the title Nelineinyi analiz i ego ekonomicheskie prilozheniya, Moscow: Mir, 1988, 264 p.
  13. Arrow K.J., Hurwicz L., Uzawa H. Studies in linear and nonlinear programming, Stanford: Stanford University Press, 1958. Translated under the title Issledovaniya po lineinomu i nelineinomu programmirovaniyu, Moscow: Inostr. Lit., 1962, 336 p.
  14. Minoux M. Programation mathematique. Theorie et algorithmes, Paris: Dunod, 1983, tome 1: 294 p., tome 2: 236 p. Translated under the title Matematicheskoe programmirovanie. Teoriya i algoritmy, Moscow: Nauka, 1990, 488 p.
Full text
<< Previous article
Next article >>